# SDR DHL2003801082

- Difficulty date: July 1, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, RED GEAR LIGHT WAS ILLUMINATED.  LIGHT EXTINGUISHED AFTER UP LATCH CHECK, AND WIGGLING THE GEAR HANDLE (GEAR NOT LATCHED LIGHT).  TIGHTENED LOOSE TERMINAL ON GEAR NOT LATCHED LIGHT SOCKET.  TEST GOOD PER M/M 32-60-0.
